# SDR 9510226729

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629U
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 1 ENGINE COMPRESSOR STALLED DURING REVERSE.  THE EGT SPIKED TO 850 DEGREES CELSIUS AND THE ENGINE WAS SHUTDOWN.  THE ENGINE AND REVERSER WERE RUN AT GATE AND BOTH CHECKED OK.
